Change In Urine Color After Taking Glandular TB Medicine?
, I want to ask. Why when I drink Obt TB urinary glands (sorry) the color turns orange like syrup. Is that normal or not. What should I do? thank you
Hello Holy, Thank you for the question.
Glandular tuberculosis (glandular TB) is a bacterial infection of Mycoacterium tuberculosis in the lymph nodes that causes symptoms of a lump in the neck area that gets bigger but doesn't hurt. In addition to the appearance of lumps, sufferers will also feel fever, chills, decreased appetite, and weight loss. To confirm this diagnosis, the doctor needs to perform a biopsy, which is to take a tissue sample of the lump for examination in the laboratory. Other tests will also be done to help with the diagnosis, such as blood tests and X-rays. If proven to have glandular TB, the patient will be treated with a combination of anti-tuberculosis drugs (OAT) for 9-12 months. The OATs used were isoniazid, rifampicin, ethambutol, pyrazinamide, and streptomycin. It is your doctor who will determine what combination of drugs you receive.
Changing the color of urine to orange is one of the side effects of the drug rifampicin and this side effect is normal and you don't need to worry about it. Instead, please consult your doctor again immediately if you experience complaints of nausea, vomiting, stomach pain, jaundice, joint pain, hearing loss, dizziness, or blurred vision because these symptoms may be a more serious side effect of OAT.
Please take OAT according to doctor's recommendations without interruption. Don't forget to check with your doctor according to the recommended control schedule.
Hope this information is helpful.